Hormone Balances - prednisolone steroids

Patient

Q: I have been on and off prednisolone steroids for the past 6 years and have been on high doses. I have not been on them for a while but was wondering about the damage they may have caused. I am 20 years old but look about 15 and don't grow much facial hair. I am always tired and also have man boobs. I was reading about this and figured out it could be due to hormone balances. Is there anything I can do to sort this out?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I forgot to bring my prescription medication- an antidepressant on my trip to the Bahamas. The drug is an SSRI calle...

Q: Hi. I had a partial coectomy 1 year ago. Since that time, my abdomen has been very hard, it sticks way out and is lar...

Q: I have had continuous lower back pain for the past few months that has not been resolved. I went to a chiropractor a...

Q: I am awaiting an MRI due to what my Doctor thinks could be a trapped nerve. I've had pins and needles, pain and weakn...

Q: I had sex for the first time with my now ex gf (unprotected) and barely 3days after, i noticed peeling on my penis ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews